RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cohn, Paul Moritz

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:865
Abstract pages:100
Full texts:78

http://www.mathnet.ru/eng/person124750
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1961
1. P. M. Cohn, “Simple rings without zero-divisors, and Lie division rings”, Matematika, 5:1 (1961),  47–52  mathnet  mathscinet  zmath; Mathematika, 6 (1959), 14–18
2. P. M. Cohn, “On a class of simple rings”, Matematika, 5:1 (1961),  31–46  mathnet  mathscinet  zmath; Mathematika, 5 (1958), 103–117
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020